# SDR AALA202204042779

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737
- Aircraft serial: 44475
- Aircraft time: 3,236 hours, 1,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 17C EMERGENCY EXIT PANEL LIGHTS NEED TO BE RE-SECURED. REMOVED AND REPLACED ESCAPE PATH LIGHTING SHROUD PER AMM 25-23-67.
